# SDR CALA9801221

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FORWARD CARGO COMPARTMENT FLOOR SUPPORT STRIP AT STA 332, S27L.  THE CRACK WAS STOP DRILLED.  AN L-ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5320-01263.
